Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Weight gain after taking steroid treatment for allergy. Suggestive treatment?

hello sir, im miss kalaiarasi ..right now im working in saudi as a staff nurse.. past three months im suffering from some kind of allergy .. and i took treatment from here but after steroid treatment im putting on weight.. and i cant come india for this reason right now.. i need some good consultation.. i was working before in mangalore ks.hegde hospital so know about of my freind has taken treatment from you and cured.. can you please do me the needful..if you ready i wil give the history about my allergy and i vil send my allergy photos to u.. thank u.. jope about this sir..and my friend still working in city hospital ... if you need she will come to u for getting the consultation sir..
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the alergies can be treated if we find the cause
if you are not getting results
i suggest you to stop all milk and diary products
no mustard coconut walnut groundnut almonmds soya oils
only olive for applying olive for cooking
warm water morning and evening
no oitments creams shampoo soap containing milk and nuts

steroisa are not good
you shift to tab methotrextate 2.5 mgm weekly dose
tab singular 10 mgm bd
tab allegra 120 mgm od
if you can send me more detailds i can guide more
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor